# SDR CA151029003

- Difficulty date: October 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOTS NOTICED THAT THE LEFT HAND ENGINE OIL PRESSURE WAS DECREASING AND THEY ELECTED TO SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ONGOING.
